# SDR SWAA2024062788467

- Difficulty date: May 21, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM, BS 986.5, LBL 43,  WL208.1, AFT GALLEY AREA.    PERFORMED PERMANENT REPAIR ON THE FLOORBEAM UPPER SURFACE IAW SRM 53-70-51-2R-6, REPAIR 6.
